×

zbMATH — the first resource for mathematics

The problem on perturbed motion of a symmetric rigid body. (English. Russian original) Zbl 1017.70006
Mosc. Univ. Mech. Bull. 55, No. 3, 25-26 (2000); translation from Vestn. Mosk. Univ., Ser. I 2000, No. 3, 69-70 (2000).
The author studies the perturbed motion of dynamically symmetric rigid body on absolutely smooth horizontal plane. By means of the method of splitting of asymptotic surfaces presented in [V. V. Kozlov, Russ. Math. Surv. 38, No. 1, 1-76 (1983); translation from Usp. Mat. Nauk 38, No. 1(229), 3-67 (1983; Zbl 0525.70023)], it is proved that the perturbed motion for the given problem is not integrable.
MSC:
70E18 Motion of a rigid body in contact with a solid surface
70E20 Perturbation methods for rigid body dynamics
Citations:
Zbl 0525.70023
PDF BibTeX XML Cite